Geraldine D. Anastasio, PharmD; Darlyne Menscer, MD; John M. Little Jr., MD
This content is PDF only. Please click on the PDF icon to access.
To the Editor: Wolfson and Hooper (1) reported that four patients had seizures while receiving norfloxacin treatment. Additionally, another medication in this class, enoxacin, has also been associated with seizures (2). In written communication from the Food and Drug Administration's Adverse Drug Experience Monitoring Program, five cases of seizures associated with norfloxacin were reported. We report a case of new-onset seizure in a woman who was receiving norfloxacin treatment.
A 61-year-old white woman who resides in a rest home had an observed, brief, generalized tonic-clonic seizure after receiving six days of norfloxacin treatment, 400 mg twice daily, for a Pseudomonas
Anastasio GD, Menscer D, Little JM. Norfloxacin and Seizures. Ann Intern Med. 1988;109:169–170. doi: https://doi.org/10.7326/0003-4819-109-2-169
Download citation file:
Published: Ann Intern Med. 1988;109(2):169-170.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use